Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Pseudomonas infection
Nov 26, 2007

I've had a rash on my lower legs for over four months. I live in Fairbanks, Alaska and recently lost my primary care giver. The local MD's don't seem to think my rash is serious enough to be treated. I'm on Kaletra and Truvada with an undetectable viral lode and a T-cell count of 240. I'm concerned this infection could be more serious than they think or perhaps they see no point in treating it. If you could give me any information that would be great. Sincerely, Worried

Response from Dr. Wohl

Do you know that this is caused by pseudomonas? How long has the rash been there? Are there sores or ulcers?

It is very hard to diagnose a rash via email. A trip to the dermatologist sounds like a good plan.

DW



Previous
Accidental Stick Med Options Abroad
Next
rash after needle stick

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement